# SDR AU991065

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23001789
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE BLEED VALVE PC PORT CONTAINED DAMAGED THREADS DUE TO CORROSION.  THE BLEED VALVE WAS AN OVERHAULED EXCHANGE ITEM BEING INSPECTED BEFORE FITMENT.
